# SDR DL73K972568

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306DL
- Make and model: Boeing 737232
- Aircraft serial: 23078
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Condition: Leaking
- Location: A-Hyd Sys
- Component: BACV10W4H0R
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

ON FLAP EXTENSION BOTH ENG DRIVEN HYD PUMP LOW PRESS LIGHTS CAME ON AND PRESS GAUGE WENT TO ZERO.  IT HAPPENED AGAIN AT FLAPS 2DEG AND 5DEG BUT DID NOT OCCUR WITH GEAR OR FLAPS 15 DEG OR GREATER.  ON ARRIVAL FOUND A-SYS HYD RESERVOIR HEAD PRESS AT ZERO.  RESERVOIR WOULD NOT PRESS USING NITROGEN.  FOUND HYD RESERVOIR PRESS AIR MANIFOLD SUMP TUBE VLV AND AIR MANIFOLD CK VLV TO NR 2 ENG LEAKING.  REPLACED SUMP TUBE VLV AND AIR CK VLV.
